# SDR 99ZZZX3647

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Taughannock Aviation Corp., repair station BJYR490C
- Aircraft: N1881Q
- Make and model: Amd FALCON20F5
- Aircraft serial: 414
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 648574181
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE INSTALLED.  ENGINE GROUND RUN AND FUNCTIONED NORMALLY.  ON NEXT FLIGHT, CREW NOTICED TEMPERATURE WAS READING LOW.  REPLACED GAUGE.
